# SDR TRBA2006011

- Difficulty date: February 1, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N377AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- Engine: Pwa PW127
- System (JASC): 3150 · Central Warning
- Part: Fdau
- Part number: ED34A110
- Part serial: 209
- Condition: Burned
- Location: E/E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING, SMELL OF SMOKE FELT FOLLOWED BY EXHAUST MODE FAULT INDICATION.  MAINTENANCE PERSONNEL FOUND FLIGHT DATA ACQUISITION UNIT (FDAU) WITH BURNING SMELL.  FDAU REPLACED IAW MM.  (K)
